Why do my feet and hands begin to throb with pain, like I have just walked across the country when i stop my pain meds cold turkey. I have never heard of someone's hand and feet hurting so bad as a side effect and one of my main issues with doing this pain killer withdrawal cold turkey is the strange "jolting of energy streams" running through my body arm and legs. I know it is called restless leg syndrome but is there a restless arm syndrome a is it norma to have this annoying energy jolts running through your body? What is the best herbal way to treat this or any way to treat this. I just hope i can make it through the mental part i just want to get stuff done so i want to take some or buy some but then it's like viscious cycle. I can;t seem too make it past day 2 ugh... will it ever end. Any secrets or mind helpers besides the thomas recipe etc?
trying again, i don't think i have the answer you are looking for. i would see my doc and tell them what is going on. and please do not stop meds cold!!! that is a big no no, you could go into a seizure or have terrible w/d. what you have explained i don't know if this is a side effect of coming off the meds, some sideeffects are not known. or could it be this pain med is what is keeping you from having these effects. well its slow today, someone will come along that can help you i'm sure, hang in there. sorry i could not help, but here if i can do anything else. Von-1
It is normal for your arms to ache and feel restless as well as your legs.
Could you add more info to your Q? What were you taking the pain meds for in the first place? What was the diagnoses? Do you have Fibromyalgia? RA?
If you add that info we can better answer your question.
As I said before, after one and a half years off of Oxy I STILL have RLS and other symptoms. I know that is not what you want to hear, yet tis true.
Your symptoms should get better after a week or two. IF you don't have underlying issues such as Fibro or RA or some other disease.
Sorry I couldn't be of more help to ye!!
Best wishes trying.again!!
yes there is a restless arm syndrome, i am on a taper from percocet and get them bad, and my feet also hurt, not hands though. hang in there and keep comming here, there are so many people who are willing to help and cheer you on
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2009 • 2 answers
Updated 24 Feb 2011 • 1 answer
Updated 17 May 2011 • 1 answer
Updated 28 Sep 2011 • 2 answers
Updated 7 Mar 2018 • 3 answers